MathSciNet Relay Station
MathSciNet bibliographic data
MR1458297 57R45 (57N75 57R70)
Biasi, Carlos; Saeki, Osamu On transversality with deficiency and a conjecture of Sard. Trans. Amer. Math. Soc. 350 (1998), no. 12, 5111–5122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement